# SDR SWAA2022021713796

- Difficulty date: July 26, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 39,502 hours, 21,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT GUSSET CRACKED AT STA 500D STR 19R / REMOVED CRACKED GUSSET FROM THE FWD CARGO STA 500D STR 19R IAW SRM 51-40-02-00-0 LOCATED; DRILLED; AND INSTALLED NEW GUSSET AT THE FWD CARGO STA 500D STR 19R. IAW SRM 51-40-05-0G-0; 51-40-02-OG-0; DWG'S 143A9481 AND 143A7902. 575754U 07/27/18
